# SDR FDEA202203300759

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 89,422 hours, 21,889 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  604     29-02  1940     30MAR22  CRK  OPEN  U  ON CLIMB OUT RECEIVED LEVEL TWO HYD 1 FAIL. ALL  FLUID LOST. DECLARED EMERGENCY AND RETURNED TO CRK.  WHILE CONFIGURING RECEIVED LEVEL TWO SLAT DISAG  WITH ROLLING MOMENT. RAN QRH AND PLANNED FLAP 28/0  EXT LANDING AND ON SHORT FINAL RECEIVED LEVEL TWO  FLAP DISAG. DISCONTINUED APPROACH. CONFIGURED FOR  SECOND APPROACH AT SLOWER SPEED AND LANDED FLAPS  28/0 EXT UNEVENTFULLY.  REMOVED HYD SYS NO.1 MANIFOLD ASSY.PER MD11 AMM 29-12-40-2. NOTE NO PART NUMBER & SERIAL NUMBER ON REMOVED PARTS.( MISSING DATA PLATE)
